# SDR AALA20170224027

- Difficulty date: February 24, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N395AN
- Make and model: Boeing 767323
- Aircraft serial: 29432
- Aircraft time: 73,505 hours, 11,552 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 141T5146U5
- Condition: Cracked
- Location: Bs 246
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PULLEY ATTACH ANGLE ON FORWARD SIDE OF FRAME BS 246, RBL 11. REPLACED THE ATTACH ANGLE PER SRM 53-10-51-2R-3 AND EA  267806.
